Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1977, Volume 45, Issue 4

Some Properties of a Modification of the Limited Information Estimator<939:SPOAMO>2.0.CO;2-0
p. 939-954

Wayne A. Fuller

Modifications of the limited information estimator and of the fixed k-class estimator that possess finite moments are presented. It is demonstrated that, through terms of O(T^-^2) where T is the sample size, the fixed k-class estimator is dominated by the modification of the limited information estimator.

Log In To View Full Content